# SDR 96ZZZX2359

- Difficulty date: January 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4572V
- Make and model: Bolkms BO105S
- Aircraft serial: S665
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bevel Gear Set
- Part number: 4619210902
- Condition: Making Metal
- Location: Gearbox Assy
- Part time: 4,143 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING AT DESTINATION, THROTTLE AT FLIGHT IDLE.  INTERMEDIATE TAIL ROTOR DRIVE GEARBOX CHIP DETECTOR LIGHT ILLUMINATED.  FOUND LARGE CHIP MISSING FROM BEVEL GEAR.
